A fixed-point theorem for inward and outward maps. (English) Zbl 0153.45602

Full Text: DOI


[1] Nelson Dunford and Jacob T. Schwartz, Linear operators, Part I, Interscience, New York, 1964. · Zbl 0084.10402
[2] A. Tychonoff, Ein Fixpunktsatz, Math. Ann. 111 (1935), no. 1, 767 – 776 (German). · Zbl 0012.30803
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.